# SDR PLGA9608211

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Broken
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4575 - EN ROUTE TO ACK FROM BOS, THE LEFT DC GENERATOR DROPPED OFF LINE AND WOULD NOT RESET.  THE AIRCRAFT RETURNED TO BOS, LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND A WIRE BROKEN AT THE TERMINAL BLOCK OF THE GENERATOR.  THE WIRE WAS REPAIRED, ALL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
